Monomorphisms of quasigeodesic flows
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1980), pp. 85-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_11_a17,
author = {Ya. L. Shapiro and V. A. Igoshin},
title = {Monomorphisms of quasigeodesic flows},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {85--87},
year = {1980},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_11_a17/}
}
Ya. L. Shapiro; V. A. Igoshin. Monomorphisms of quasigeodesic flows. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1980), pp. 85-87. http://geodesic.mathdoc.fr/item/IVM_1980_11_a17/